No conflict of interest was declared.
Complete blindness after optic neuropathy induced by short-term linezolid treatment in a patient suffering from muscle dystrophy†
Article first published online: 25 SEP 2006
Copyright © 2006 John Wiley & Sons, Ltd.
Pharmacoepidemiology and Drug Safety
Volume 16, Issue 4, pages 402–404, April 2007
How to Cite
Azamfirei, L., Copotoiu, S.-M., Branzaniuc, K., Szederjesi, J., Copotoiu, R. and Berteanu, C. (2007), Complete blindness after optic neuropathy induced by short-term linezolid treatment in a patient suffering from muscle dystrophy. Pharmacoepidem. Drug Safe., 16: 402–404. doi: 10.1002/pds.1320
- Issue published online: 22 MAR 2007
- Article first published online: 25 SEP 2006
- Manuscript Accepted: 5 AUG 2006
- Manuscript Revised: 15 MAY 2006
- Manuscript Received: 25 APR 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.